# SDR SWIA2019010845420

- Difficulty date: November 19, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 42,498 hours, 36,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LEFT INTERCOSTAL CORRODED FROM FS 349.0 TO 364.0. (C-CHECK) RO: 01/05/2019 REMOVED AND REPLACED THE LEFT INTERCOSTAL FROM FS49 - FS364 IAW SRM. LEAK CHECK GOOD.
